# SDR YENA2007080

- Difficulty date: September 7, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 3,317 hours, 2,218 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0830
- Condition: Malfunctioned
- Location: L/E Slat
- Part time: 3,317 hours, 2,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1086, CLT-JFK, SLAT FAIL.  PERFORMED TSM 27-81-00-810-805, FOUND LT WING OUTBOARD SLAT SKEW SENSOR 2/3 DEFECTIVE.  REMOVED AND REPLACED LT OUTBOARD SLAT SKEW SENSOR 2/3.  OPS CHECK GOOD REF AMM 27-83-01 AND REMOVED AND REPLACED LT WING OUTBOARD SLAT SKEW SENSOR 2/3 WIRE HARNESS.  OPS CHECK GOOD REF AMM 27-83-07.
